중이수술 중 에피네프린 주사 후 발생한 스트레스 유발성 심근증 2예

Title
중이수술 중 에피네프린 주사 후 발생한 스트레스 유발성 심근증 2예
Other Titles
Two Case of Stress Induced Cardiomyopathy after Injection of Epinephrine during Middle Ear Surgery
Author(s)
배창훈나형균송시연김용대
Keywords
Cardiomyopathy; Ear surgery; Epinephrine; Stress.
Issue Date
201506
Publisher
대한이비인후과학회
Citation
대한이비인후과학회지 두경부외과학, v.58, no.6, pp.433 - 437
Abstract
Epinephrine is a common use to control bleeding for wide surgeon’s range of vision during surgery. However, it may be occurred with some major complications such as reversible cardiomyopathy, pulmonary edema, and cardiac arrest. Stress-induced cardiomyopathy (SIC) is a reversible cardiomyopathy, which is related with sudden surge of catecholamine such as epinephrine, and increase of physical activity and emotional stress. It has been postulated that SIC is a relatively uncommon syndrome with difficult definition. But recently SIC is an increasingly recognized disease entity and is accepted as a unique form of reversible cardiomyopathy. However, SIC rarely is occurred when standard dose of epinephrine is used during a surgery under general anesthesia. Therefore, we presented two patients with SIC after subcutaneous injection of epinephrine during middle ear surgery. Korean J Otorhinolaryngol-Head Neck Surg 2015;58(6):433-7
URI
http://hdl.handle.net/YU.REPOSITORY/31830http://dx.doi.org/10.3342/kjorl-hns.2015.58.6.433
ISSN
2092-5859
Appears in Collections:
의과대학 > 이비인후과학교실 > Articles
의과대학 > 영상의학과학교실 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE